Representations for Eulerian functions
Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 129-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_3_114982,
author = {Roselle, D.P.},
title = {Representations for {Eulerian} functions},
journal = {Portugaliae mathematica},
pages = {129--133},
year = {1966},
volume = {25},
number = {3},
mrnumber = {0233103},
zbl = {0192.08903},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114982/}
}
Roselle, D.P. Representations for Eulerian functions. Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 129-133. http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114982/